# SDR ABXR2010073000031

- Difficulty date: July 30, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N605DL
- Make and model: Boeing 757232
- Aircraft serial: 22812
- Aircraft time: 78,691 hours, 40,289 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Support Bracket
- Part number: 114N41501
- Condition: Cracked
- Location: Nr 10 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MX INSP EVENT FOUND NR10 SLAT TRACK DOOR OTBD SUPPORT BRACKET CRACKED.  R & R SLAT SUPPORT BRACKET AND ADJUSTED FOR CLEARANCE.  ITEM RETURNED TO SERVICE.
